×

Periodic and almost periodic solutions of nonlinear discrete Volterra equations with unbounded delay. (English) Zbl 1122.39007

The existence of periodic and almost periodic solutions of nonlinear discrete Volterra equations with unbounded delay is obtained by using stability properties of a bounded solution.

MSC:

39A11 Stability of difference equations (MSC2000)
39A12 Discrete version of topics in analysis
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Agarwal, R.P., Difference equations and inequalities, (2000), Marcel Dekker New York · Zbl 1006.00501
[2] Baker, C.T.H.; Song, Y., Periodic solutions of discrete Volterra equations, Math. comput. simulation, 64, 521-542, (2004) · Zbl 1043.39002
[3] Corduneanu, C., Almost periodic discrete processes, Litertas math., 2, 159-169, (1982) · Zbl 0548.39002
[4] C. Corduneanu, Almost Periodic Functions, first ed., Chelsea, New York, 1968, second ed., 1989. · Zbl 0175.09101
[5] Cushing, J.M., Periodic cycles of nonlinear discrete renewal equations, J. differential equations appl., 2, 117-137, (1996) · Zbl 0856.39007
[6] Dannan, F.; Elaydi, S.N.; Liu, P., Periodic solutions of difference equations, J. differential equations appl., 6, 203-232, (2000) · Zbl 0953.39007
[7] Elaydi, S.N.; Zhang, S., Periodic solutions of Volterra difference equations with infinite delay. I: the linear case, (), 163-174 · Zbl 0860.39027
[8] Elaydi, S.N.; Zhang, S., Periodic solutions of Volterra difference equations with infinite delay. II: the linear case, (), 175-183 · Zbl 0860.39028
[9] Furumochi, T., Periodic solutions of Volterra difference equations and attractivity, Nonlinear anal., 47, 4013-4024, (2001) · Zbl 1042.39500
[10] Halanay, A.; Raˇvan, V., Stability and stable oscillations in discrete time systems, (2000), Gordon and Breach Science Publishers London
[11] Hamaya, Y., Periodic solutions of nonlinear integrodifferential equations, Tohoku math. J., 41, 105-116, (1989) · Zbl 0689.45017
[12] Hamaya, Y., Total stability property in limiting equations of integrodifferential equations, Funkcial. ekvac., 33, 2, 345-362, (1990) · Zbl 0709.45012
[13] Hamaya, Y., Existence of an almost periodic solution in a difference equation with infinite delay, J. differential equations appl., 9, 227-237, (2003) · Zbl 1033.39009
[14] Kolmanovskii, V.B., Limiting periodicity of the solutions for some Volterra difference equations, Nonlinear anal., 53, 669-681, (2003) · Zbl 1018.39004
[15] Song, Y., Almost periodic solutions of discrete Volterra equations, J. math. anal. appl., 314, 174-194, (2006) · Zbl 1088.39007
[16] Song, Y.; Baker, C.T.H., Perturbation theory for discrete Volterra equations, J. differential equations appl., 10, 969-987, (2003) · Zbl 1049.39010
[17] Song, Y.; Baker, C.T.H., Perturbation of Volterra difference equations, J. differential equations appl., 4, 379-397, (2004) · Zbl 1049.39011
[18] T. Yoshizawa, Stability Theory and the Existence of Periodic Solutions and Almost Periodic Solutions, Lectures in Applied Mathematics, vol. 14, Springer, Berlin, 1975. · Zbl 0304.34051
[19] Zhang, C., Almost periodic type functions and ergodicity, (2003), Kluwer Beijing/New York · Zbl 1068.34001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.